# SDR AWXA9500265

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND CABIN EMERGNCY EXIT LIGHTS ILLUMINATED WHEN SWITCH WAS IN OFF, ARMED OR ON POSITION.  REPAIRED BROKEN WIRE AT ROW 14, OPS CHECK NORMAL.  (W)
